Deep search:Searching for "Iteration scheme with perturbed mapping" in 'KEYWORDGot 1 item.
index Title
1Weak and strong convergence of an explicit iteration scheme with perturbed mapping for nonexpansive mappings
Author(s):WANG Ya-qin  Clicked:4810  Download:2164  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.12 P.2032-2036  DOI:10.1631/jzus.2007.A2032
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE